Alert archive / Oklahoma / Tornado Warnings in 2013

Tornado Warning 24, NWS Norman, OK

May 20, 20134 counties in Oklahoma

NWS Norman, OK issued this tornado warning at May 20, 2013, 2:40 PM CDT for 4 counties in Oklahoma. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2013, 2:40 PM CDT (19:40 UTC)
Expired
May 20, 2013, 3:15 PM CDT
In force
35 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Cleveland County, OK, Grady County, OK, McClain County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 25 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 2:56 PM CDTTORNADONewcastle, OKLIFTED AROUND 336 PM. ESTIMATED PATH LENGTH OF 20 MILES THRU NEWCASTLE, MOORE, AND SOUTH OKC. PRELIMINARY DAMAGE RATING OF AT LEAST EF4.
May 20, 3:06 PM CDTHAIL 2.53 Nnw Moore, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 1:10 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.7 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2243 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2243 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

322 
WFUS54 KOUN 201940
TOROUN
OKC027-051-087-109-202015-
/O.NEW.KOUN.TO.W.0024.130520T1940Z-130520T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
240 PM CDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  NORTHEASTERN GRADY COUNTY IN CENTRAL OKLAHOMA...
  NORTHERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 315 PM CDT
    
* AT 238 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR NEWCASTLE...AND MOVING EAST AT 20 MPH.

IN ADDITION TO A TORNADO...LARGE DAMAGING HAIL UP TO GOLF BALL SIZE
IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  NORMAN...MOORE...NEWCASTLE...BRIDGE CREEK AND VALLEY BROOK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&

LAT...LON 3522 9740 3519 9771 3530 9775 3543 9744
TIME...MOT...LOC 1940Z 248DEG 19KT 3526 9766 

$$
30
3 follow-up statements
440 
WWUS54 KOUN 201947
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
247 PM CDT MON MAY 20 2013

OKC027-051-087-109-202015-
/O.CON.KOUN.TO.W.0024.000000T0000Z-130520T2015Z/
MCCLAIN OK-OKLAHOMA OK-GRADY OK-CLEVELAND OK-
247 PM CDT MON MAY 20 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHWESTERN MCCLAIN...SOUTHERN OKLAHOMA...NORTHEASTERN GRADY AND
NORTHERN CLEVELAND COUNTIES...
        
AT 246 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR NEWCASTLE...MOVING NORTHEAST AT 20
MPH.

IN ADDITION TO A TORNADO...LARGE DAMAGING HAIL UP TO GOLF BALL SIZE
IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORMAN...MOORE...NEWCASTLE...BRIDGE CREEK AND VALLEY BROOK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&

LAT...LON 3522 9740 3519 9771 3530 9775 3543 9744
TIME...MOT...LOC 1946Z 245DEG 15KT 3527 9766 

$$
30
903 
WWUS54 KOUN 201953
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
253 PM CDT MON MAY 20 2013

OKC051-202003-
/O.CAN.KOUN.TO.W.0024.000000T0000Z-130520T2015Z/
GRADY OK-
253 PM CDT MON MAY 20 2013

...THE TORNADO WARNING FOR NORTHEASTERN GRADY COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THIS AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3522 9740 3523 9767 3531 9767 3543 9744
TIME...MOT...LOC 1953Z 247DEG 18KT 3528 9763 

$$

OKC027-087-109-202015-
/O.CON.KOUN.TO.W.0024.000000T0000Z-130520T2015Z/
MCCLAIN OK-OKLAHOMA OK-CLEVELAND OK-
253 PM CDT MON MAY 20 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHWESTERN MCCLAIN...SOUTHERN OKLAHOMA AND NORTHERN CLEVELAND
COUNTIES...
        
AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR NEWCASTLE...MOVING NORTHEAST AT 20
MPH.

IN ADDITION TO A TORNADO...LARGE DAMAGING HAIL UP TO GOLF BALL SIZE
IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOORE...NEWCASTLE AND VALLEY BROOK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&

LAT...LON 3522 9740 3523 9767 3531 9767 3543 9744
TIME...MOT...LOC 1951Z 247DEG 18KT 3528 9763 

$$
30
110 
WWUS54 KOUN 201956 RRA
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
256 PM CDT MON MAY 20 2013

OKC027-087-109-202015-
/O.CON.KOUN.TO.W.0024.000000T0000Z-130520T2015Z/
MCCLAIN OK-OKLAHOMA OK-CLEVELAND OK-
256 PM CDT MON MAY 20 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHWESTERN MCCLAIN...SOUTH CENTRAL OKLAHOMA AND NORTHERN CLEVELAND
COUNTIES...
        
AT 255 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS AND STORM
SPOTTERS WERE TRACKING A CONFIRMED TORNADO LOCATED NEAR NEWCASTLE...
MOVING NORTHEAST AT 20 MPH.

IN ADDITION TO A TORNADO...LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL
SIZE IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOORE...NEWCASTLE AND VALLEY BROOK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&

LAT...LON 3522 9740 3525 9765 3531 9766 3543 9744
TIME...MOT...LOC 1955Z 236DEG 16KT 3529 9762 

$$
30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 20, 1:52 PM CDT, 48 minutes earlier.

Area forecast discussion, May 20, 1:52 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
152 PM CDT MON MAY 20 2013

.DISCUSSION...

...SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS
MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS...

RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED OVER THE NEXT HOUR OR
TWO ALONG THE DRYLINE AND STATIONARY BOUNDARY. THIS WILL MAINLY
BE ALONG I44 FROM OKC SOUTHWARD...AND ALONG AND EAST OF I35 NORTH
OF OKC. RETURNS ALREADY BEING OBSERVED EAST OF LAWTON. MOST
RECENT MESOANALYSIS AND 18Z SOUNDING SUGGEST VERY LARGE HAIL AND
THE POSSIBILITY OF TORNADOES ESPECIALLY JUST SOUTH/SW OF METRO NE
OF TRIPLE POINT. STORMS SHOULD REMAIN DISCRETE UNTIL LATER
TONIGHT...PERHAPS MERGING ACROSS SOUTH CENTRAL/EAST CENTRAL OK
PRODUCING VERY HEAVY RAINFALL...HAIL...AND THE THREAT OF DAMAGING
WINDS ACROSS SE OK. ANOTHER ROUND OF ELEVATED CONVECTION MAY BE
POSSIBLE VERY LATE TONIGHT THROUGH EARLY TOMORROW MORNING AS
SHORTWAVE TROUGH IMPACTS THE AREA. COOLER TEMPS ARE EXPECTED
TOMORROW WITH THUNDERSTORMS CONTINUING PERHAPS THROUGH THE DAY
ACROSS SE OK.

A BREAK IN RAIN/THUNDERSTORM CHANCES WILL OCCUR WED...BUT WILL
RETURN THURS THROUGH SATURDAY AS SUBTLE SHORTWAVE TROUGHS ROUNDING
THE RIDGE AXIS IMPACT THE REGION AND ANOTHER WEAK COLD FRONT
ENTERS THE AREA. EXPECT NEAR AVG TEMPS THROUGH THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  76  60  84 /  50  30  10  10
HOBART OK         61  82  58  88 /  20  20  10  10
WICHITA FALLS TX  68  82  62  89 /  30  20  10  10
GAGE OK           54  81  53  85 /  20  10   0  10
PONCA CITY OK     59  78  55  80 /  40  20  10  10
DURANT OK         70  78  65  85 /  60  60  40  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

30/03
Hazardous weather outlook, May 20, 12:30 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...OUTLOOK UNCHANGED
NATIONAL WEATHER SERVICE NORMAN OK
1230 PM CDT MON MAY 20 2013

OKZ004>048-050>052-TXZ083>090-211000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1230 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. A FEW TORNADOES
ARE EXPECTED.

LOCATION...
THE MODERATE RISK AREA IS SOUTHEAST OF A LINE FROM WICHITA FALLS
TEXAS...TO LAWTON OKLAHOMA...TO EL RENO...TO GUTHRIE...TO
STILLWATER. A SLIGHT RISK AREA SURROUNDS THE MODERATE RISK...
AND IS EAST OF A LINE FROM MUNDAY TO VERNON IN TEXAS...AND
ALTUS...TO WEATHERFORD...TO MEDFORD IN OKLAHOMA.

TIMING...
ALTHOUGH SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM 1 PM THROUGH
MIDNIGHT...THE PEAK HOURS FOR SEVERE WEATHER...INCLUDING TORNADOES...
WILL BE BETWEEN 3 PM AND 8 PM THIS AFTERNOON AND EVENING.

IMPACTS...
TORNADOES...POTENTIALLY STRONG WITH LONG TRACKS...ALONG WITH BASEBALL
SIZED HAIL AND DAMAGING WINDS ARE LIKELY WITH THE STRONGEST STORMS
WITHIN THE MODERATE RISK AREA. PING PONG BALL SIZED HAIL AND WINDS TO
ABOUT 60 MPH ARE EXPECTED WITH THE STRONGER STORMS WITHIN THE SLIGHT
RISK AREA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 1 PM UNTIL
MIDNIGHT.

DISCUSSION...
THE WEATHER SITUATION TODAY VERY MUCH RESEMBLES YESTERDAY. WARM...
UNSTABLE AIR WILL AGAIN LIE EAST OF A COLD FRONT/DRYLINE COMBINATION
THAT WILL BE OVER WESTERN AND CENTRAL OKLAHOMA...AND WESTERN NORTH
TEXAS. VERTICAL WIND PROFILES WILL AGAIN SUPPORT ROTATING UPDRAFTS
AND SUPERCELL THUNDERSTORMS...ESPECIALLY IN THE MODERATE RISK AREA.
A SLIGHTLY WEAKER CAPPING INVERSION IS INDICATED...WHICH SUGGESTS
A SLIGHTLY EARLIER BEGINNING OF STORM DEVELOPMENT...COMPARED TO
YESTERDAY. STORMS ARE EXPECTED TO BE FAIRLY SPARSE EARLY IN THE
EVENT...THEN MERGE INTO SMALL CLUSTERS DURING THE EVENING.

LATEST HIGH RESOLUTION NUMERICAL MODEL FORECASTS COUPLED WITH TRENDS
IN OTHER WEATHER DATA SETS SUGGEST THE INTIAL THREAT WILL FOCUS IN
CENTRAL OKLAHOMA IN THE INTERSTATE 44 CORRIDOR...INCLUDING THE OKLAHOMA
CITY METRO AREA. WE EXPECT STORMS TO RAPIDLY DEVELOP AROUND 1 OR 2 PM
IN THESE AREAS AND BECOME SEVERE AS THEY MOVE EAST. THE GREATEST RISK FOR
TORNADOES WILL BE SOUTH OF INTERSTATE 40 AND EAST OF INSTERSTATE 44.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...NEAR 100 PERCENT.

OTHER HAZARDOUS WEATHER...
HOT...DRY...AND BREEZY CONDITIONS WILL RESULT IN ELEVATED WILDFIRE
POTENTIAL IN WESTERN NORTH TEXAS THIS AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
SEVERE STORMS WILL BE POSSIBLE AGAIN ON TUESDAY...MAINLY ACROSS THE
SOUTHEAST HALF OF OKLAHOMA. ISOLATED SEVERE STORMS WILL BE POSSIBLE
EACH DAY FROM WEDNESDAY THROUGH FRIDAY. THUNDERSTORMS ARE NOT
CURRENTLY EXPECTED ON SATURDAY AND SUNDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY AND UPDATED AS NEEDED.

CMS/16

In the hours before

Local storm report, May 20, 2:05 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
205 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     HAIL             6 W DUNCAN              34.52N 98.07W
05/20/2013  E1.00 INCH       STEPHENS           OK   AMATEUR RADIO

&&

FM
Local storm report, May 20, 2:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
212 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     HAIL             6 N MARLOW              34.73N 97.96W
05/20/2013  E1.75 INCH       GRADY              OK   PUBLIC

&&

FM
Special weather statement, May 20, 2:20 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
220 PM CDT MON MAY 20 2013

OKZ044-045-TXZ086-090-202000-
COTTON OK-JEFFERSON OK-WICHITA TX-CLAY TX-
220 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COTTON...NORTHWESTERN
JEFFERSON...EASTERN WICHITA AND NORTHERN CLAY COUNTIES UNTIL 300 PM
CDT...

AT 215 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SHEPPARD
AFB...MOVING NORTHEAST AT 5 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3398 9866 3432 9840 3415 9794 3386 9850
TIME...MOT...LOC 1915Z 224DEG 6KT 3398 9852
Local storm report, May 20, 2:32 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
232 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             SHEPPARD AFB            33.98N 98.50W
05/20/2013  E1.75 INCH       WICHITA            TX   TRAINED SPOTTER

&&

FM
Local storm report, May 20, 2:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
234 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     HAIL             WILL ROGERS AIRPORT     35.39N 97.60W
05/20/2013  E1.00 INCH       OKLAHOMA           OK   NWS EMPLOYEE

&&

FM
Local storm report, May 20, 2:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
239 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             1 W SHEPPARD AFB        33.98N 98.52W
05/20/2013  E1.25 INCH       WICHITA            TX   TRAINED SPOTTER

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:17 PM CDTSpecial Weather StatementOUNKay43 min
May 19, 7:26 PM CDTSevere Thunderstorm WarningOUNLincoln34 min
May 19, 7:29 PM CDTSevere Thunderstorm WarningOUNKay46 min
May 19, 8:14 PM CDTSevere Thunderstorm WarningOUNKay16 min
May 19, 8:30 PM CDTSpecial Weather StatementOUNNoble30 min
May 19, 9:00 PM CDTSpecial Weather StatementOUNNoble30 min
May 19, 9:33 PM CDTSevere Thunderstorm WarningOUNNoble27 min
May 20, 1:34 PM CDTSpecial Weather StatementOUNStephens26 min
May 20, 1:49 PM CDTSpecial Weather StatementOUNStephens26 min
May 20, 2:00 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain60 min
May 20, 2:01 PM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens59 min
May 20, 2:12 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma48 min
May 20, 2:18 PM CDTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma42 min
May 20, 2:20 PM CDTSpecial Weather StatementOUNCotton40 min
May 20, 2:22 PM CDTSevere Thunderstorm WarningOUNCotton53 min
May 20, 2:39 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens66 min
May 20, 2:42 PM CDTTornado WarningOUNCarter, Garvin, Grady, Stephens33 min
May 20, 3:01 PM CDTTornado Warning EmergencyOUNCleveland, McClain, Oklahoma44 min
May 20, 3:07 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens53 min
May 20, 3:11 PM CDTTornado WarningOUNCarter, Garvin, Grady, Stephens64 min
May 20, 3:21 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne39 min
May 20, 3:26 PM CDTTornado WarningOUNCotton, Jefferson64 min
May 20, 3:40 PM CDTTornado WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie35 min
May 20, 3:58 PM CDTTornado WarningOUNGarvin, Stephens62 min
May 20, 3:59 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma46 min
May 20, 4:10 PM CDTTornado WarningOUNLincoln35 min
May 20, 4:14 PM CDTTornado WarningOUNJefferson61 min
May 20, 4:36 PM CDTTornado WarningOUNGarvin, McClain, Pottawatomie39 min
May 20, 4:42 PM CDTTornado WarningOUNLincoln33 min
May 20, 4:43 PM CDTSpecial Weather StatementOUNMcClain32 min
May 20, 4:49 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain56 min
May 20, 4:58 PM CDTTornado WarningOUNCarter, Jefferson, Love62 min
May 20, 5:00 PM CDTSevere Thunderstorm WarningOUNHughes30 min
May 20, 5:05 PM CDTSevere Thunderstorm WarningOUNGarvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole55 min
May 20, 5:06 PM CDTTornado WarningOUNJefferson39 min
May 20, 5:14 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens46 min
May 20, 5:16 PM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne44 min
May 20, 5:30 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray60 min
May 20, 5:39 PM CDTTornado WarningOUNJefferson36 min
May 20, 5:52 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love38 min
May 20, 5:57 PM CDTTornado WarningOUNCarter, Johnston, Marshall48 min
May 20, 6:08 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Murray, Pontotoc67 min
May 20, 6:12 PM CDTAreal Flood AdvisoryOUNCotton, Jefferson3 hr
May 20, 6:36 PM CDTSevere Thunderstorm WarningOUNJefferson, Love39 min
May 20, 6:37 PM CDTTornado WarningOUNAtoka, Coal, Johnston23 min
May 20, 6:40 PM CDTSevere Thunderstorm WarningOUNAtoka, Johnston65 min
May 20, 6:40 PM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall50 min
May 20, 6:44 PM CDTSpecial Weather StatementOUNOklahoma46 min
May 20, 6:47 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma43 min
May 20, 6:54 PM CDTTornado WarningOUNAtoka, Coal, Johnston36 min

Nearby

Tornado Warnings in Oklahoma, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.